# SDR CA050309009

- Difficulty date: March 4, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 601R3303317
- Part serial: 04182H8811
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) A/C , WAS ENROUTE AT FL 360 WHEN THE CREW ADVISED ATC THAT THEIR WINDSCREEN SHATTERED AND REQUESTED DESCENT.  A SHORT TIME LATER, THE CREW REQUESTED DIVERSION .  THE FLIGHT LANDED SAFELY AT 2313Z.  NO EMERGENCY WAS DECLARED BUT AFF RESPONDED.  A/C WAS FERRIED TO HAVE WINDSCREEN REPLACED.
